# SDR UIEA2024092500955

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 83,283 hours, 16,423 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fire Seal
- Condition: Broken
- Location: T/R Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2, RIGHT T/R DOOR, UPPER AFTER SECTION, FIRE SEAL BROKEN( FIRE SEAL WAS REPAIRED IAW AMM 78-00-00-038-001-N00. NO FURTHER DEFECTS NOTED )
